You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Not All Numbers Can Be Created Equally

John P. Bonomo
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), pp. 3-10
DOI: 10.4169/college.math.j.45.1.003
Stable URL:
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Not All Numbers Can Be Created Equally
Preview not available


Summary We take a well-known problem—which numbers can or cannot be written as a sum of consecutive integers—and generalize it for summations involving any arithmetic sequence. Various general and specific theorems involving these summations are proven.

Page Thumbnails